# SDR UPS98826732

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 280-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LONGERON 29L AND 30L BETWEEN STA 280-340 EACH HAVE HEAVY CORROSION.  REPAIRED AREAS IAW SRM 53-2-2 AND SRM 51-1-20D.
